Update: Hi guys wee update. I posted... - British Heart Fou...

British Heart Foundation
18,958 members12,940 posts

Update

Shoshov
Shoshov

Hi guys wee update. I posted last week I was put on ramapril for chest pain and passing out episodes. I got it wrong it was verapamil I was put on instead of beta blockers as I have asthma. Was I'm hospital for 10 days getting tests. Had spirometer test,tilt table test and stress test today. Paroled from hospital as cardiologist is happy with action of verapamil which has lowered my heart rate. He said I had osteostatic tachycardia. Anyone recognise this

3 Replies
oldestnewest

this is what I mentioned to you it's POTS, I have also been diagnosised with it, I have found that exercise is really helping me and avoiding long periods of sitting/lying down, also build up your calf muscles as this helps blood pump up to your brain and reduces heart rate and dizziness stay well hydrated all the time if you are on ACE inhibitors this will make it alot worse so you might need to change your BP meds if you are on any. hope this helps. bit of info here

nhs.uk/conditions/postural-...

I was put on verapramil. I think that's an ace inhibitor. What will it make worse

I’ve been on verapamil it took a few weeks to settle me down but was ok after about 5 weeks well it was the best one that worked for me.

You may also like...